Couldn't find what you looking for?

TRY OUR SEARCH!

ok.... so im in a huge mess! :'( i take the birth control pill called Gianvi.... and i havent taken my pills for a whole month now. The reason was because i ran out of my perscription and had to go to my gynocologist for my yearly check up to get another years supply of pills, and well, i didnt go :'( ......and idk if its from me not taking my pills but for the past couple days i been feeling kinda wierd. like, its hard to explain...i just need to know if the side effects of stopping taking the pill all the sudden are similar to the symptoms of the early early signs of pregnancy. I just need some peace of mind ive been freakin out since monday nite. please help! :'(

Loading...

It could easily be that you experience pregnancy-like signs because of the birth control. It’s because both birth control and pregnancy in fact change levels of your female sex hormones and they are the ones responsible for mood swings, hot/cold flashes, spotting, breast tenderness and many others. Is there actually chance that you might be pregnant? These chances are somewhat smaller because your body didn’t adjust so soon to lack of birth control hormones. What exactly are you experiencing? It’s easier for people to help you if they know what exactly you mean with “feeling kinda wierd”.
Reply

Loading...